# SDR DALA2021032301699

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 36 ON OPEN HOLE POSITION 2 (Y765) ZONE 2 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI:590111-14AD. REV: 0,1 AND 2. AND ERA: 590111-14AD SECTION I REV: ORIGINAL. (1760766)
